Differential and Integral Equations

Stability of higher norms in terms of energy-stability for the Boussinesq equations: remarks on the asymptotic behaviour of convection-roll-type solutions

Yoshiyuki Kagei and Wolf von Wahl

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 3-4 (1994), 921-948.

Dates
First available in Project Euclid: 3 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370267714

Mathematical Reviews number (MathSciNet)
MR1270112

Zentralblatt MATH identifier
0818.76023

Subjects
Primary: 76E15: Absolute and convective instability and stability
Secondary: 35B40: Asymptotic behavior of solutions 35Q35: PDEs in connection with fluid mechanics 76D05: Navier-Stokes equations [See also 35Q30]

Citation

Kagei, Yoshiyuki; von Wahl, Wolf. Stability of higher norms in terms of energy-stability for the Boussinesq equations: remarks on the asymptotic behaviour of convection-roll-type solutions. Differential Integral Equations 7 (1994), no. 3-4, 921--948. https://projecteuclid.org/euclid.die/1370267714


Export citation